# SDR COEA2025073103805

- Difficulty date: May 5, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 39,302 hours, 42,584 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671300222
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 9R HAS LEVEL 2 CORROSION BETWEEN FRAMES 40-42.   REPAIRED PER ATR72 SRM 51-22-02 & 51-25-01.
